Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cheeger's constant in balls and isoperimetric inequality on Riemannian manifolds


Author: Joel García León
Journal: Proc. Amer. Math. Soc. 136 (2008), 4445-4452
MSC (2000): Primary 58Cxx
Published electronically: July 15, 2008
MathSciNet review: 2431061
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove isoperimetric inequality on a Riemannian manifold, assuming that the Cheeger constant for balls satisfies a certain estimation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58Cxx

Retrieve articles in all journals with MSC (2000): 58Cxx


Additional Information

Joel García León
Affiliation: Department of Mathematics, Imperial College, London, SW7 2BZ, United Kingdom
Address at time of publication: Departamento de Matemáticas, Facultad de Ciencias, UNAM, México, D. F., México
Email: jgarcia@servidor.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-08-08824-2
PII: S 0002-9939(08)08824-2
Keywords: Differential geometry, mathematical analysis, Cheeger's constant and isoperimetric inequality.
Received by editor(s): August 3, 2005
Received by editor(s) in revised form: October 20, 2005
Published electronically: July 15, 2008
Additional Notes: The author was supported in part by CONACyT, México
Dedicated: To Veronica, Emiliano and Camilo
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.